# SDR 06FDEA04147

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AGING A/C INSP, REPAIR LOCATED AT STA 400-420, STR 16L-17L FOUND NOT TO BE INSTALLED USING APPROVED DATA REF SNRM NR N00371 AND SRM 53-30-3 FIG 3.  REPAIR ENDS ON A STRINGER.  REMOVED REPAIR, FABRICATED AND INSTALLED NEW REPAIR REF SRM53-30-3 FIG 3.
